# SDR COMA0260542

- Difficulty date: September 25, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 21,373 hours, 20,552 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5968 GEAR DISAGREE MESSAGE - NLG DID NOT RETRACT.SERVICED THE NLG SHOCK STRUT WITH OIL AND N2 PER AMM.
